MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25; SCREWDRIVERS
Catalog Number 314.118
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no known reported patient involvement associated with the complained event.Unknown when device malfunctioned.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the tip of one (1) stardrive screwdriver was stripped and was no longer functional.This was identified by the medical device reprocessing (mdr, like sterile processing department) staff during the cleaning process.The mdr staff noted that the screwdriver was badly stripped and upon testing with unknown quantity of unknown screws, it did not work as intended.It is unknown when the malfunction occurred, however, at the time of discovering the fault, there was no patient or procedural involvement.Concomitant devices reported: unknown screws (part# unknown, lot# unknown, quantity# unknown).This is report 1 of 1 for complaint (b)(4).

Brand Name
STARDRIVE SCREWDRIVER T25
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7293756
Report Number2939274-2018-50763
Device Sequence Number11002025
Product Code HXX
UDI-Device Identifier10886982188557
UDI-Public(01)10886982188557(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.118
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2018
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1